# SDR ASAA2022102040412

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 55,356 hours, 16,547 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1870GP
- Condition: Faulty
- Location: E/E Rack E8
- Part time: 39,184 hours, 11,422 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 HF RADIO FAILED. LOUD TONE LIKE TUNING TONE. UNABLE TO TRANSMIT OVER. GROUNDED - YES. R&R HF 2 R/T. HF 2 CHECKS OK REF B737-800 AMM 23-11-21.
